# SDR ARWA980601

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193U1131
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 7 Le Flap
- Stage of operation: TO
- Nature of condition: F, N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE TAKEOFF AURAL WARNING SOUNDED, AT THE SAME TIME L/E EXT LIGHT WAS FLICKERING.  ALSO RT WING NR 7 SLAT MONITORING LIGHT FLICKERING.  RETURNED TO BLOCKS.  FOUND LOOSE CANNON PLUG IN RT NR 7 SLAT ASYMMETRY BRAKE COMPARTMENT.  CLEANED AND SECURED CANNON PLUG AS PER MM 27-82-0, OPERATIONAL AND INDICATION CHECK OK.
